ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6152 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage between the two sets of manifolds could not be confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number(s) was/were identified.
Event or Problem Description
It was reported that a 20" (51 cm) appx 1.9 ml, ext set, smallbore w/clave¿ clear, 2 6-port nanoclave¿ manifolds, 2 check valves, spin luer generated a leak during patient use.It was reported that the leak was in the tubing between the two sets of manifolds.The sample impacted was discarded and not available for return.There was a patient involvement and no harm/adverse event was reported.